# SDR DALA2023112009515

- Difficulty date: November 16, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORTS IS OUT LIMITS AT STA Y=148 BTW X=-44 AND X=-51, STA Y=200 BTW X=-9 AND X=-44, STA Y=173 TO STA Y=191 AND X=55, AND STA Y=210 AND X=-10. SUMMARY OF NRC 00561: CORROSION LEVEL 2. FLOOR SUPPORTS STA Y=148 BTW X=-44 AND X=-51, STA Y=200 BTW X=-9 AND X=-44, STA Y=173 TO STA Y=191 AND X=55, AND STA Y=210 AND X=-10 WERE REPLACED PER B717 SRM 51-41-08-0G PAR 7 AND 51-41-05-0G PAR 8. (LP #0067928)
